Jump to content
CrazyBoards.org

Recommended Posts

Just dropping in.  Pdoc put me on zyprexa about 2 months ago.  I stopped taking it after 4 weeks because I was becoming obsessed with food and had extreme dry mouth.

 

But, I noticed my vision started getting worse (up close and distances).  I went to the eye dr and my prescription had changed (now I need bifocals) - all since I had started taking zyprexa.

 

Anyone else have vision problems on zyprexa?  I've been off it about 3 weeks.  Is my vision going to be permanently changed?

Edited by Obscuremachine
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...